# SDR 2008FA0000557

- Difficulty date: August 1, 2008
- Submitted: August 20, 2008
- Operation: General aviation
- Aircraft: N902RN
- Make and model: Doug MD 900
- Aircraft serial: 90000121
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Rod
- Part number: 900C2010375103
- Part serial: 0054671321
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXPERIENCED EXCESSIVE LT PEDAL (2-3 INCHES) DURING CRUISE FLIGHT AT 70 TO 80 PERCENT TRANSMISSION TORQUE.  DURING POST FLIGHT FOUND THAT THE LT VERTICAL STABILIZER MOVED FREELY.  FURTHER INSPECTION REVEALED THAT THE LT VERTICAL STABILIZER CONTROL SYSTEM (VSCS) ACTUATOR CONTROL ROD WAS BROKEN AT THE THREADED PORTION.  (S)
